MathSciNet Relay Station
MathSciNet bibliographic data
MR2747343 (2012g:11137) 11K16 (11A63 28D05 42A85)
Feng, De-Jun; Sidorov, Nikita Growth rate for beta-expansions. Monatsh. Math. 162 (2011), no. 1, 41–60.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement